# SDR DXTA200701985

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 7,105 hours, 4,315 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRED YAW AND RUDDER TRIM OUTSIDE OF T/O LIMIT IN CRUISE (APPROX 25 PERCENT LT OF CENTER) AND YAWS LT AND RT OUT OF TRIM FOR NO APPARENT REASON IN CRUISE (APPROX .5 BALL).  PERFORMED RUDDER TRIM DIRECTION TEST PER CE-750 M/M 27-14-00  AND VERIFIED PROPER RUDDER RIGGING PER CE-750 M/M 27-20-00. NO DEFECTS NOTED AT THIS TIME.
